# SDR SWAA022770

- Difficulty date: November 21, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 55,594 hours, 59,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BS 1016 BULKHEAD CRACKED (2 EA) AT 11: 00 O'CLOCK POSITION RADIATING FROM RIVETS AT THE PERIPHERY OF THE PRESS PLUG.  REPAIRED BULKHEAD PER SRM.
